Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sleeeeeeeeeeep

Posted by Dee on October 26, 1999, at 11:57:03

In reply to Re: sleeeeeeeeeeep, posted by Noa on October 23, 1999, at 0:45:56

Ditto with Noa.
When I started on Serzone (nefazodone) 50mg I felt immediately better (for a few days, then I felt worse. This immediate effect is *not* the therapeutic effect of serzone. It is a side effect that will soon disappear. (This is why we are trapping up slowly on these medicines, so the side effects can wear off.

I just went up from 300mg to 450mg, and once again going through just what you were describing. I just want to sleeeep... And I dream a lot - and every time that I wake up I am in the middle of a dream and I just want to go back there and I feel so warm and cozy in my bed and ...
well, I'll enjoy it while it lasts, and just try to eventually get up while the sun in still up (don't stay in bed all day, watch out for SAD) and see to that I do something every day to participate in my life.

I talked with a woman a couple of weeks ago, who told me that she was fine with 50mg serzone / day... She's the only one I've heard of - I think she was having a good placebo-response. Wish I could do that.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dee thread:13661